MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142540489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
On two separate occasions, taxol reportedly leaked from the filter site of the primary tubing (specifically at the circular area on the bottom of the filter) of primary plum sets, clave secondary port, 2 clave y-sites, 0.2 micron filter, secure lock, 112 inch.The reporter stated that a patient was receiving a 24-hour continuous infusion of taxol on day 1 of the tip [taxol (paclitaxel), ifosfamide, and platinol (cisplatin)] regimen.Both times, the leak occurred at roughly the 19-hour mark, prior to completion of the 24-hour infusion.There was patient involvement, but no patient harm was reported.
 
Additional Manufacturer Narrative
The device is not available for investigation.A review of the device history record is pending at this time.
 
Additional Manufacturer Narrative
Received three photos from the customer.One photo of the filter, one photo of the packaging, and one photo of the set up.No evidence of leaking was observed.The complaint of leakage cannot be replicated or confirmed without the return of the used set.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23350115
Report Number9615050-2025-00485
Device Sequence Number20785545
Product Code FPA
UDI-Device Identifier10887787006039
UDI-Public(01)10887787006039(17)280401(10)14351847
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142540489
Device Lot Number14351847
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TAXOL, MFR UNK.
Patient SexUnknown